# SDR SCNA20230412123

- Difficulty date: March 24, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-8
- Aircraft serial: 32348
- Aircraft time: 65,156 hours, 38,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 735954:  DOOR 1L AFT GIRT BAR HOLDER LOOSE.  RESOLUTION: RESECURED L1 AFTR GIRT BAR HOLDERR AND REINSTALLED SLIDE IAW AMM 25-66-01. NO FURHTER DEFECTS NOTED
